Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

37 year old with palpitations. Taking betablocker. PVC diagnosed. Opinion?

Started having Heart palpitations 2 months ago. 37 years old with no history of heart problems. Had all tests done and nothing appears to be structurely wrong with my heart. I was put on a beta blocker to see if that helped, but after several weeks there has been no improvements. My heart dosen't really race or slow down during the episodes (just feels like it skips a beat). I think what I've been told is that they are PVCs. I also have a jitteriness inside, almost like a tingling and seem to be very tired. Thyroid test have come back good. Any suggestions as I am concerned that we have not gotten to the bottow of it yet. Thanks.....
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Mr. Clewis
thanks for your query to HCmagic
Relax. once you have been told that these are PVCs and your heart is structurally normal, then beta-blockers is the best possible option. Moreover , the condition normally does not require any treatment unless you really have bothering symptoms from it. so relax and ask your self if it is the PVCs which are giving you trouble or is it the fear of a dangerous heart disease. i hope you had a normal echo-cardiogram and you never had a fall, loss of consciousness, black-out or syncope.
feel free to discuss further
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor